# SDR AU980209

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna R172K
- Engine: Cont IO360K
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Failed
- Location: Rocker Pad
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) RT FRONT CYLINDER HEAD SEPARATED AT ROCKER BOLT DOWN PAD.
